# SDR 98ZZZX4763

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8554C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680122
- Engine: Lyc IO540K1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: LW11750
- Condition: Broken
- Location: Cylinder
- Part time: 9,532 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTION ROD BROKE .1250 INCH ABOVE WHERE BOLT GOES THROUGH TO CONNECT ROD CAP.
